# SDR SIMA2020010230006

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 7,145 hours, 4,702 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO COLORADO SPRINGS.DECLARED EMERGENCY DUE TO LEFT AND RIGHT BREAK FAULT MESSAGE-C/A-ACCOMPLISHED EMJ FIM TASK 32-41-00-810-823. SYSTEM OPS CHECK GOOD.
